# SDR FDEA201111094832

- Difficulty date: November 9, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 25,277 hours, 13,128 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR PANEL NR132LG FOUND DAMAGED.  FLOOR PANEL R & R IAW AMM 53-10-29-4, REV 52.0.  NEW FLOOR PANEL FABRICATED IAW DWG SRZ25-005, REV J.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
